Mathematical Methods in the Biosciences

  E-mail   Print

Guest Editors
Dr. Alberto A. Pinto
LIAAD-INESC TEC, Mathematics Department, Faculty of Sciences, University of Porto

Dr. Jorge P. Zubelli
IMPA, Rio de Janeiro, Brazil

Manuscript Topics
This special issue celebrating the 70th birthday of Prof. David Rand (Warwick University) will gather contributions from systems biology, epidemiology, immunology, cell differentiation, cancer modelling, game theory, and related fields. These areas became increasingly more quantitative and have attracted tremendous attention by researchers in the mathematical sciences in the past few years. Mathematics on the other hand has benefited from a plethora of challenging problems which stimulated the development of new theories.

Paper Submission
All manuscripts will be peer-reviewed before their acceptance for publication.
The deadline for manuscript submission is 31 of December 2018.

Instructions for authors
Please submit your manuscript to online submission system

Special issue: Mathematical Methods in the Biosciences
Alberto A. Pinto, Jorge P. Zubelli
Mathematical Biosciences and Engineering, 2020, 17(1): 928-929. doi: 10.3934/mbe.2020049
Abstract  +  HTML  +  PDF(136 KB)

Stephanie M. Lewkiewicz, Yao-Li Chuang, Tom Chou
+ Abstract     + HTML     + PDF(864 KB)
Pedro Aceves-Sánchez, Mihai Bostan, Jose-Antonio Carrillo, Pierre Degond
+ Abstract     + HTML     + PDF(690 KB)
Atefeh Afsar, Filipe Martins, Bruno M. P. M. Oliveira, Alberto A. Pinto
+ Abstract     + HTML     + PDF(701 KB)
Luis Almeida, Michel Duprez, Yannick Privat, Nicolas Vauchelet
+ Abstract     + HTML     + PDF(1507 KB)
Farzad Fatehi, Yuliya N. Kyrychko, Konstantin B. Blyuss
+ Abstract     + HTML     + PDF(12473 KB)
Carlos Ramos
+ Abstract     + HTML     + PDF(1817 KB)
Dario Madeo, Chiara Mocenni, Jean Carlo Moraes, Jorge P. Zubelli
+ Abstract     + HTML     + PDF(1296 KB)
Paulo Amorim, Bruno Telch, Luis M. Villada
+ Abstract     + HTML     + PDF(1396 KB)
Thanh Nam Nguyen, Jean Clairambault, Thierry Jaffredo, Benoît Perthame, Delphine Salort
+ Abstract     + HTML     + PDF(1390 KB)
Manuela Aguiar, Ana Dias, Miriam Manoel
+ Abstract     + HTML     + PDF(708 KB)
Bhaven A. Mistry, Tom Chou
+ Abstract     + HTML     + PDF(874 KB)
Mamadou L. Diouf, Abderrahman Iggidr, Max O. Souza
+ Abstract     + HTML     + PDF(918 KB)
Peter Rashkov, Ezio Venturino, Maira Aguiar, Nico Stollenwerk, Bob W. Kooi
+ Abstract     + HTML     + PDF(1037 KB)
Jeremy Bingham, Pietro Landi, Cang Hui
+ Abstract     + HTML     + PDF(821 KB)
Giorgos Minas, David A Rand
+ Abstract     + HTML     + PDF(3326 KB)
Michael A. Andrews, Chris T. Bauch
+ Abstract     + HTML     + PDF(1051 KB)
Minus van Baalen, Atsushi Yamauchi
+ Abstract     + HTML     + PDF(10517 KB)
Guilherme M Lopes, José F Fontanari
+ Abstract     + HTML     + PDF(783 KB)
Bruno Buonomo , Francesco Giannino , Stéphanie Saussure , Ezio Venturino
+ Abstract     + HTML     + PDF(1282 KB)
Hyun Mo Yang, André Ricardo Ribas Freitas
+ Abstract     + HTML     + PDF(692 KB)
Open Access Journals
Open Access Journals